# SDR CA121029001

- Difficulty date: October 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Drum
- Part number: BRR20378
- Condition: Cracked
- Location: Compressor
- Part time: 8,075 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HPC FRONT DRUM ASSY WAS FOUND CRACKED IN CENTER LINE IN SLOPE OUT INSIDE EBW WELD STAGE 5/6 DURING OVERHAUL PROCESS.
